×

zbMATH — the first resource for mathematics

A specialization theorem for p-adic power series converging on the closed unit disc. (English) Zbl 0511.12018

MSC:
12J25 Non-Archimedean valued fields
13B25 Polynomials over commutative rings
13J05 Power series rings
14B12 Local deformation theory, Artin approximation, etc.
13J15 Henselian rings
11S80 Other analytic theory (analogues of beta and gamma functions, \(p\)-adic integration, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amice, Y, LES nombres p-adiques, (1975), Presse Universitaire de France Paris · Zbl 0313.12104
[2] Artin, M, Algebraic approximation of structures over complete local rings, I.H.E.S. publ. math., 36, 23-58, (1969) · Zbl 0181.48802
[3] Becker, J; Denef, J; Lipshitz, L; van den Dries, L, Ultraproducts and approximation in local rings, I, Invent math., 51, 189-203, (1979) · Zbl 0416.13004
[4] Lang, S, On quasi-algebraic closure, Ann. of math., 55, 373-390, (1952) · Zbl 0046.26202
[5] Lang, S, Cyclotomic fields II, (1980), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0435.12001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.